# SDR SWIA201128865

- Difficulty date: December 3, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 34,675 hours, 50,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS IN CABIN ARE OUT.  (FLT 5622)  REPLACED FORWARD EMERGENCY LIGHT BATTERY.  PN:D366-04-001 SNOF:1239107-96
